# SDR AALA20150208002

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 61,704 hours, 7,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH CREW REPORTED A FLUTTERING NOISE FOLLOWED BY ELEC & SMOKE ODOR IN THE COCKPIT.  SMELL DISSIPATED DURING LANDING.  ACCOMPLISHED FIM 21-00-00-810-808 & INSPECTED AREA BEHIND OVERHEAD PANELS WITH NO FAULTS FOUND.  POWERED UP IFE SYS, WINDOW HEAT, COCKPIT LIGHTS & ETC WITH NO ODORS DETECTED.  ACCOMPLISHED ENG RUN & TAXI WITH FLIGHT DECT FULLY POWERED WITH NO ODORS DETECTED & NO FAULTS FOUND.
